Exponential sums over points of elliptic curves

Omran Ahmadi, Igor E. Shparlinski*

*Corresponding author for this work

Research output: Contribution to journalArticle

Abstract

We derive a new bound for some bilinear sums over points of an elliptic curve over a finite field. We use this bound to improve a series of previous results on various exponential sums and some arithmetic problems involving points on elliptic curves.

Original languageEnglish
Pages (from-to)299-313
Number of pages15
JournalJournal of Number Theory
Volume140
DOIs
Publication statusPublished - Jul 2014
Externally publishedYes

Keywords

  • Elliptic curves
  • Exponential sums
  • Finite fields

Fingerprint Dive into the research topics of 'Exponential sums over points of elliptic curves'. Together they form a unique fingerprint.

Cite this